Counterexample to a Lyapunov Condition for Uniform Asymptotic Partial Stability

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02291650
Contributor : Jakub Orłowski <>
Submitted on : Thursday, September 19, 2019 - 9:57:18 AM
Last modification on : Saturday, September 21, 2019 - 1:28:13 AM

Identifiers

Citation

Jakub Orlowski, Antoine Chaillet, Mario Sigalotti. Counterexample to a Lyapunov Condition for Uniform Asymptotic Partial Stability. IEEE Control Systems Letters, IEEE, 2020, 4 (2), pp.397-401. ⟨10.1109/LCSYS.2019.2939717⟩. ⟨hal-02291650⟩

Share

Metrics

Record views

151